# SDR UPS98827268

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755843
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CK, LONG 35R AND 34R ZEE FITTING AT FS 1200 HAS CORROSION.  REMOVED CORRODED FITTING, ALODINED AND PRIMED ZEE FITTING.  INSTALLED FITTINGS IAW DC8 SRM 51-1-20D.
